# SDR SWAA2023033021935

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 45,348 hours, 27,517 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STIFFENER AT COCKPIT FLOOR STRUCTURE STA 255; LBL5 TO LBL15 CRACKED AT UPPER FLANGE HOLE. EA 23-153-01083 WAS ISSUED.
